Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... Bollock

Posted by 49er on October 30, 2011, at 9:20:31

In reply to Re: Effects of long term SSRI use... My Story..., posted by Bollock on October 30, 2011, at 7:03:19

Hi Bullock,

As one who got off of psych meds after long term use, the cognitive issues you are experiencing should improve once your sleep is restored.

After having the best night of sleep I had in weeks on Friday, I was amazed at the difference. I didn't realize how subpar I had been.

By the way, your feelings are understandable and I certainly can relate. But it does get better in due time.

And just so you're not discouraged by my experience, I think one reason why I may have sleep issues that go beyond withdrawal are due to allergies. Hard to say.

Regarding making stupid decisions on the drugs, I so relate. But I have learned from experience that it doesn't help to focus on that as I did the best I could.

Hang in there.

49er


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:49er thread:891025
URL: http://www.dr-bob.org/babble/20111027/msgs/1001197.html